# SDR EIA2003063

- Difficulty date: April 16, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 86,797 hours, 20,853 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1241, LT WHEEL WELL AFT PRESSURE BULKHEAD, PRESSURE ANGLE (65B10821-1) IS CORRODED BEYOND THE SRM ALLOWABLE LIMITS AND REQUIRES REMOVAL AND REPLACEMENT.  STA 1241 LT WHEEL WELL AFT PRESSURE BULKHEAD REPAIRED PER ECRA 471-57-212-2 AND ECRA 471-57-214-2.
